# SDR ASAA2015032511116

- Difficulty date: March 25, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 31,004 hours, 9,223 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S COURSE SELECTOR ON MCP IS BLANK.  COURSE INFORMATION IS STILL SHOWING ON NAV DISPLAY.  ACFT GROUNDED. COULD NOT DUPLICATE PROBLEM.  EXITING CREW FROM LAST FLIGHT VERBALIZED MCP CAPT COURSE WINDOW NORMAL.  OPS, NO BLANKING.  NO HISTORY LAST 30 DAYS.  PERFORMED DFCS LRU INTERFACE TEST FOR MCP IAW AMM 22-11-34 AND DFCS LRU REPLACEMENT TEST FOR CDS, CHECKS COURSE, WINDOW READ OUTS - NORMAL OPS THROUGHOUT ENTIRE RANGE 000-359 IAW FIM 22-11, TASK 802, ALL OPS NORMAL.  NO DEFECTS. ETOPS SIGNIF - GROUND VERIFICATION SUCCESSFUL.  ACFT LWMP STATUS & SCREW REMAIN CAT IIIA A/L & HGS.
